# SDR WX0A2022062074118

- Difficulty date: June 19, 2022
- Submitted: June 20, 2022
- Operation: Air carrier
- Aircraft: N311NV
- Make and model: Airbus A319-111
- Aircraft serial: 2702
- Aircraft time: 43,349 hours, 28,093 cycles
- System (JASC): 2565 · Escape Slide
- Part: Megaphone
- Part number: ACREM1A
- Part serial: WX3937
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

FA FOWARD MEGAPHONE INOP / REMOVED AND REPLACED FWD MEGAPHOME IAW A319 LOPA, OPS CHECK GOOD, A/C OK FOR SERVICE"
